# SDR ASAA2019112203408

- Difficulty date: November 20, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 22,798 hours, 7,361 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT "PACK" LIGHT ILLUMINATES DURING MASTER CAUTION RECALL. "PACK" LIGHT EXTINGUISHES AFTER SYSTEM RESET. GROUNDED - YES. RAN SYSTEM TEST REF B737-900 AMM 21-61-00 BITE TEST GOT A GREEN LIGHT, PREV FLT SHOWED SRADA EXIT FAIL LIGHT, VERIFICATION TEST PASSED RESET SYSTEM AND RERAN SYSTEM TEST SYSTEM OP CHECKS GOOD THIS CLEARS MEL 21-32B.
